# SDR AALA202010049004

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 18,106 hours, 6,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS CAUTION DOOR 4R CHECK DOOR PRESSURE. SERVICED R4 DOOR ASSIST BOTTLE PER AMM 25-62-49.
